# SDR 2022FA0000255

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N618P
- Make and model: Lear 23LEAR
- Aircraft serial: 452076
- Aircraft time: 8,191 hours, 6,726 cycles
- System (JASC): 5755 · Spoilers
- Part: Lever
- Part number: 4527603010001
- Part serial: NSN
- Condition: Installed
- Location: Zone 500
- Part time: 8,191 hours, 6,727 cycles
- Component: Spoiler, Lear, UKN
- Component part number: 3A2249A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN REGARDS TO THE FLIGHT OKC 618 KBRY TO KLEE ON MAY 5TH, 2022.  WE JUST HAD THE SPOILERS WORKED AT KBRY FOR A CONFIGURATION WARNING COMING FROM THE SPOILERS, IVL AT 370, APPROXIMATELY 1000 LOCAL.  THE AIRCRAFT EXPERIENCED ON BUMP OF SEVERE "TURBULENCE." NO INDICATIONS IN THE COCKPIT OF ANYTHING ABNORMAL WERE IMMEDIATELY OBSERVED, ATC WAS ASKED ABOUT POSSIBLE WAKE TURBULENCE, WITH ATC RESPONDING THAT NOTHING HAD RECENTLY CROSSED AROUND THAT AREA, AND THE SURROUND AIR WAS COMPLETELY SMOOTH.  I GOT UP TO GO LOOK AT THE WINGS, THEY APPEARED NORMAL.  JUST AS I WAS ABOUT TO RETURN TO THE COCKPIT, LOGAN MY COPILOT (PILOT FLYING) CALLED OUT THAT WE HAD JUST GOT A SPOILER FAIL CAS MASSAGE.   WE IMMEDIATELY REQUESTED A DIVERSION TO TTYS, RAN THE RELEVANT CHECKLIST WHICH CLEARED THE CAS MASSAGE.   WE DIVERTED ENTIRELY UNEVENTFULLY TO TYS, NO APPARENT DAMAGE, EVERYTHING OPS CHECK NORMAL.  I'M REFUSING TO FLY IT UNTIL MAINTENANCE INSPECTS CONTROL RIGGING.   KYLE DELLINGER (PILOT)
